# SDR SWIA202056222

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB GROUND SPIOLER PCU CONNECTING HARDWARE NUTS CORRODED.   (C-CHECK) RO 2/9/2021   REMOVED AND INSTALLED NEW NUTS AND COTTER PINS ON THE RH OUTBOARD GROUND SPOILER PCU ATTACH LINK. REF - CRJ 200 AMM 27-65-01-000-801 STEP3B (1-2) AND CRJ 200 AMM 27-65-01-400-801 STEP 2C (3-4-5-6), CRJ 200 AMM 27-63-01-000-801STEP 3B (1-2) AND CRJ 200 AMM 27-63-01-400-801 STEP 2B (3-4). / TUC8616 DUE: 10/31/2021 / 2 EACH NUTS P/N MS17826-5, 2 EACH COTTER PINS P/N MS24665-134
